# SDR USAA2012092100007

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 57,195 hours, 37,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921225
- Part serial: 002042
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON UPPER AFT CORNER OF DOOR HANDLE CUTOUT OF FORWARD CARGO DOOR AT BS 440.  REPLACED FORWARD CARGO DOOR IAW B737 AMM 52-31-00-404-022.
